# SDR UALA2012050402638

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 74,669 hours, 23,025 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE ARMED LIGHT OVER DOOR NOT ILLUMINATED.  RELAMPED, OPS CHECKS OKAY.
